Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2012, 5:24 PM EDT for 6 counties in Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 6, 2012, 6:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Greene County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316
WWUS82 KFFC 062124
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI JUL 6 2012
GAZ039-047>051-059-060-062200-
524 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES...
WALTON...TALIAFERRO...PUTNAM...NEWTON...MORGAN...GREENE AND JASPER
COUNTIES UNTIL 600 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WASHINGTON TO COVINGTON...MOVING SOUTH AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WALTON...TALIAFERRO...PUTNAM...NEWTON...MORGAN...
GREENE AND JASPER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CELESTE...WASHINGTON...CARTERS GROVE...
PENFIELD...GRESHAMVILLE...WOODVILLE...MADISON...RUTLEDGE...HARD LABOR
CREEK STATE PARK...SOCIAL CIRCLE...JERSEY...DANIEL SPRINGS...BRICK
STORE...BUCKHEAD AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3355 8278 3346 8301 3347 8301 3345 8304
3329 8343 3346 8390 3373 8385 3366 8341
3372 8316 3370 8312 3371 8305 3369 8300
3373 8295 3377 8296 3384 8263
TIME...MOT...LOC 2125Z 012DEG 12KT 3373 8276 3357 8343
3362 8383
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:13 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 6, 2:13 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 6 2012
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE
WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY.
DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE
WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING
UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH
POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS
EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS
COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE
DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER
WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT
CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES
REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL
IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN
WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT
IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE
HAIL.
AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET
WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID
90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN
BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS
TIME.
31
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO-
RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE
EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER
THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE
NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE
PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
PREVIOUS LONG TERM FORECAST DISCUSSION
SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/
THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS
AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE
TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE
BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING
A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS
ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF
INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL
GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE
EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN
EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE
LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED
TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST.
ATWELL
&&
.CLIMATE...
RECORDS FOR 07-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1930 68 1979 76 1930 59 1972
1902
KATL 100 1954 66 1892 76 1931 58 1940
1902
1881
KCSG 104 1977 76 1994 79 1990 63 1988
1964
KMCN 104 1990 74 1916 76 1931 40 1897
RECORDS FOR 07-08
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1977 69 1979 75 1907 59 1947
1902
KATL 100 1986 67 1979 80 1881 61 1896
KCSG 103 1990 75 1979 78 1998 63 1988
1977 1951
KMCN 102 1986 72 1979 76 1986 59 2006
1977
&&
AVIATION...
18Z UPDATE...
HIGHEST AFTERNOON CONVECTION COVERAGE DOWN ACROSS CENTRAL AND SOUTH
GA...ALTHOUGH ISOLATED ACTIVITY STILL POSSIBLE FURTHER NORTH. HAVE
TEMPO 12-23Z AT TAF SITES...AND THIS WILL NEED TO BE TAILORED AS
CONVECTION APPROACHES TAF SITES. VFR CONDITIONS EXPECTED THROUGH THE
PERIOD...WITH SCT-BKN HIGH CLOUDS TONIGHT...DIMINISHING INTO
MORNING...AND THEN SCT CU DEVELOPING LATE MORNING SATURDAY. HAVE
INCLUDED PROB30 FOR ATL FOR CONVECTION 21-23Z SATURDAY. NW WINDS
TODAY WILL BECOME SW BY SAT AM. SSE WINDS POSSIBLE BRIEFLY DURING
DAYBREAK HOURS.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS...EXCEPT LOW TO MEDIUM THAT CONVECTION WILL
DIRECTLY IMPACT THE AIRPORT.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 96 72 95 / 40 20 20 30
ATLANTA 75 94 74 93 / 40 30 30 30
BLAIRSVILLE 67 91 67 90 / 40 30 30 40
CARTERSVILLE 71 95 71 94 / 40 40 30 40
COLUMBUS 74 93 74 94 / 40 40 30 30
GAINESVILLE 73 95 73 92 / 40 30 30 30
MACON 74 95 73 95 / 40 20 20 20
ROME 71 98 71 95 / 40 40 30 40
PEACHTREE CITY 71 94 71 93 / 40 40 30 30
VIDALIA 76 97 75 97 / 40 20 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...31
LONG TERM....20
AVIATION...31Hazardous weather outlook, Jul 6, 6:22 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT FRI JUL 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 622 AM EDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 6, 4:55 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 3 W BUENA VISTA 32.32N 84.57W
07/05/2012 MARION GA 911 CALL CENTER
6 TO 8 TREES DOWN ALONG HIGHWAY 26 JUST WEST OF BUENA
VISTA. POWER LINES ALSO DOWN IN THIS AREA. 1 TREE ACROSS
PINEVILLE ROAD ABOUT 1 MILE SOUTHWEST OF BUENA VISTA.
0450 PM TSTM WND DMG 4 N PLAINS 32.09N 84.39W
07/05/2012 SUMTER GA 911 CALL CENTER
4 TREES DOWN ALONG HIGHWAY 45 NORTH OF PLAINS.
0520 PM HAIL 1 E PRESTON 32.07N 84.52W
07/05/2012 E1.00 INCH WEBSTER GA EMERGENCY MNGR
QUARTER SIZE HAIL IN AND AROUND THE CITY OF PRESTON.
0530 PM TSTM WND DMG COLUMBUS 32.46N 84.99W
07/05/2012 MUSCOGEE GA 911 CALL CENTER
10 TO 20 TREES DOWN ACROSS COLUMBUS...MAINLY OVER THE
SOUTH PART OF THE CITY. AT LEAST 10 POWER LINES DOWN. 1
TREE DOWN ON WYNNTON ROAD. 1 TREE ON HOUSE ON MATTHEW
STREET. POWER LINES DOWN ACROSS FORT BENNING ROAD.
0555 PM TSTM WND DMG 4 E LOUVALE 32.17N 84.76W
07/05/2012 STEWART GA 911 CALL CENTER
1 TREE DOWN ALONG HWY 520 EAST OF LOUVALE AND NORTH OF
BROOKLYN.
0706 PM TSTM WND DMG 3 E VILLANOW 34.67N 85.06W
07/05/2012 WALKER GA PARK/FOREST SRVC
US FOREST SERVICE FIREFIGHTERS RELAYED A REPORT OF HAIL
TO THE SIZE OF NICKELS AND MANY TREES DOWN JUST EAST OF
VILLANOW. THE CREWS ARE USING CHAINSAWS TO REMOVE ALL OF
THE DOWNED TREES.
0723 PM HAIL MCDONOUGH 33.45N 84.15W
07/05/2012 E0.88 INCH HENRY GA PUBLIC
0740 PM HAIL ARMUCHEE 34.39N 85.18W
07/05/2012 E1.00 INCH FLOYD GA PUBLIC
NUMEROUS REPORTS OF QUARTER SIZED HAIL IN THE ARMUCHEE
AREA.
0745 PM TSTM WND DMG 3 ENE RICHARDSON PARK 33.61N 84.09W
07/05/2012 ROCKDALE GA TRAINED SPOTTER
TRAINED SPOTTER RELAYED A REPORT OF PENNY SIZED HAIL
ALONG WITH NUMEROUS TREES AND POWERLINES DOWN.
0746 PM HAIL ROME 34.26N 85.18W
07/05/2012 E1.00 INCH FLOYD GA PUBLIC
0750 PM HAIL 2 N ROME 34.29N 85.18W
07/05/2012 E1.75 INCH FLOYD GA AMATEUR RADIO
0754 PM TSTM WND DMG 5 ENE JACKSON 33.32N 83.89W
07/05/2012 BUTTS GA 911 CALL CENTER
BUTTS COUNTY 911 RELAYED A REPORT OF AT LEAST THREE TREES
DOWN NEAR JACKSON LAKE.
0754 PM TSTM WND DMG 8 ENE JACKSON 33.34N 83.84W
07/05/2012 JASPER GA 911 CALL CENTER
JASPER 911 RELAYED A REPORT OF AT LEAST 6 TREES AND THREE
POWERLINES DOWN NEAR JACKSON LAKE. TIME IS BASED ON
RADAR.
0800 PM TSTM WND DMG 1 S MACEDONIA 34.90N 83.73W
07/05/2012 TOWNS GA 911 CALL CENTER
2 TREES DOWN IN THE MACEDONIA AREA.
0800 PM TSTM WND DMG 4 W GIBSON 33.23N 82.66W
07/05/2012 GLASCOCK GA 911 CALL CENTER
1 LARGE TREE DOWN WEST OF GIBSON.
0805 PM TSTM WND DMG 5 E OWLTOWN 34.81N 83.85W
07/05/2012 UNION GA 911 CALL CENTER
2 TREES DOWN 5 MILES EAST OF OWLTOWN.
0815 PM TSTM WND DMG 2 NW BROOKS 33.31N 84.49W
07/05/2012 FAYETTE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 6 TREES DOWN ALONG/NEAR THE GA
HWY 85 CONNECTOR.
0819 PM TSTM WND DMG 4 E CARTERS 34.61N 84.62W
07/05/2012 GILMER GA EMERGENCY MNGR
EMA DIRECTOR RELAYED A REPORT OF MULTIPLE TREES DOWN
COUNTY WIDE ALONG WITH SOME STRUCTURE DAMAGE AND DAMAGE
TO BOATS AT CARTERS LAKE.
0825 PM TSTM WND DMG 12 W JASPER 34.47N 84.64W
07/05/2012 PICKENS GA PUBLIC
PUBLIC REPORTS A TREE ON THEIR HOUSE CAUSING ROOF DAMAGE
ALONG WITH SEVERAL OTHER TREES DOWN.
0830 PM TSTM WND DMG 2 N CEDARTOWN 34.04N 85.25W
07/05/2012 POLK GA AMATEUR RADIO
AMATUER RADIO RELAYED A REPORT OF MANY TREES AND
POWERLINES DOWN NORTH OF CEDARTOWN. TIME IS BASED OFF OF
RADAR.
0840 PM TSTM WND DMG 4 NNW GRIFFIN 33.30N 84.29W
07/05/2012 SPALDING GA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.
0848 PM HAIL GRIFFIN 33.25N 84.26W
07/05/2012 E1.00 INCH SPALDING GA PUBLIC
QUARTER SIZED HAIL REPORTED ALONG WITH ONE TREE DOWN AND
A 55 MPH GUST.
0850 PM TSTM WND DMG ORCHARD HILL 33.19N 84.21W
07/05/2012 SPALDING GA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED A TREE DOWN ON A HOUSE.
0855 PM TSTM WND DMG CARTERSVILLE 34.17N 84.80W
07/05/2012 BARTOW GA 911 CALL CENTER
BARTOW 911 RELAYED A REPORT OF 10 TO 15 TREES DOWN
COUNTYWIDE FROM THE STORMS. TIME WAS ESTIMATED BASED ON
RADAR.
0900 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
07/05/2012 CHATTOOGA GA 911 CALL CENTER
6 TO 7 TREES DOWN AND SEVERAL POWER LINES DOWN IN AND
AROUND THE SUMMERVILLE AREA.
0915 PM TSTM WND DMG 5 W FORSYTH 33.03N 84.02W
07/05/2012 MONROE GA 911 CALL CENTER
SEVERAL POWER LINES DOWN ACROSS HIGHFALLS ROAD WEST OF
FORSYTH. HOUSE HIGH BY LIGHTNING ON JOHNSONVILE ROAD.
0915 PM TSTM WND DMG 6 E BARNESVILLE 33.05N 84.05W
07/05/2012 LAMAR GA 911 CALL CENTER
SEVERAL POWERLINES DOWN AROUND MOTT ROAD ABOUT 6 MILES
EAST OF BARNESVILLE.
1015 PM TSTM WND DMG MAXEYS 33.76N 83.17W
07/05/2012 OGLETHORPE GA 911 CALL CENTER
4 TREES DOWN IN MAXEYS AREA. 1 POWER LINE DOWN DOWN IN
CRAWFORD AREA.
1025 PM TSTM WND DMG PENFIELD 33.67N 83.18W
07/05/2012 GREENE GA 911 CALL CENTER
1 TREE DOWN ON PINFIELD ROAD AND 1 TREE DOWN ON VEAZEY
ROAD.
&&
AGIBBSSpecial weather statement, Jul 6, 5:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI JUL 6 2012
GAZ006-008-015-062145-
507 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...LUMPKIN AND FANNIN COUNTIES UNTIL 545 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUCHES...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
UNION...LUMPKIN AND FANNIN COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PORTER SPRINGS...
SUCHES...GOOCH MOUNTAIN SHELTER...GADDISTOWN...CAMP MERRILL...
MARGRET...HAWK MOUNTAIN SHELTER...NIMBLEWILL AND STOVER CREEK
SHELTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3462 8393 3453 8418 3454 8419 3462 8420
3463 8419 3467 8425 3472 8425 3474 8427
3477 8403
TIME...MOT...LOC 2107Z 072DEG 10KT 3469 8404Special weather statement, Jul 6, 5:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT FRI JUL 6 2012 GAZ097-098-111-112-062200- 515 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 600 PM EDT... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LANDSBURG...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE AILEY... GLENWOOD...MOUNT VERNON...LANDSBURG...TARRYTOWN...BARNHILL... ORLAND...ZAIDEE...LOTHAIR...SOPERTON AND LOWERY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3240 8292 3246 8252 3217 8253 3214 8283 TIME...MOT...LOC 2115Z 176DEG 7KT 3221 8273
Special weather statement, Jul 6, 5:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI JUL 6 2012
GAZ059-071-072-062145-
515 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE...JONES
AND JASPER COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO WAYSIDE...MOVING
SOUTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES AND JASPER COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRADLEY...ROUND OAK...
MCELHENEYS CROSSROADS...WAYSIDE...GRAY...BERNER...CLINTON...JARRELL
PLANTATION...DAMES FERRY...PLANT SCHERER AND JULIETTE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3300 8386 3314 8401 3320 8392 3320 8386
3318 8382 3319 8381 3321 8383 3324 8381
3327 8383 3328 8380 3317 8364 3309 8343
3294 8361
TIME...MOT...LOC 2115Z 041DEG 6KT 3310 8371 3307 8358Special weather statement, Jul 6, 5:22 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT FRI JUL 6 2012
GAZ062-075-062145-
522 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN AND
GLASCOCK COUNTIES UNTIL 545 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE. THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BASTONVILLE...REESE...BEALL SPRINGS...
MESENA...CAMAK AND WARRENTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3325 8250 3331 8275 3352 8264 3350 8259
3346 8258 3341 8254 3336 8254 3335 8251
3334 8245
TIME...MOT...LOC 2122Z 113DEG 2KT 3337 8255Special weather statement, Jul 6, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI JUL 6 2012
GAZ039-047>051-059-060-062200-
524 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES...
WALTON...TALIAFERRO...PUTNAM...NEWTON...MORGAN...GREENE AND JASPER
COUNTIES UNTIL 600 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WASHINGTON TO COVINGTON...MOVING SOUTH AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WALTON...TALIAFERRO...PUTNAM...NEWTON...MORGAN...
GREENE AND JASPER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CELESTE...WASHINGTON...CARTERS GROVE...
PENFIELD...GRESHAMVILLE...WOODVILLE...MADISON...RUTLEDGE...HARD LABOR
CREEK STATE PARK...SOCIAL CIRCLE...JERSEY...DANIEL SPRINGS...BRICK
STORE...BUCKHEAD AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3355 8278 3346 8301 3347 8301 3345 8304
3329 8343 3346 8390 3373 8385 3366 8341
3372 8316 3370 8312 3371 8305 3369 8300
3373 8295 3377 8296 3384 8263
TIME...MOT...LOC 2125Z 012DEG 12KT 3373 8276 3357 8343
3362 8383The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 30 min |
| Jul 5, 8:06 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 5, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 52 min |
| Jul 5, 8:15 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 5, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Pickens | 25 min |
| Jul 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 32 min |
| Jul 5, 8:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 5, 8:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jul 5, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 33 min |
| Jul 5, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Polk | 38 min |
| Jul 5, 8:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jul 5, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 5, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 37 min |
| Jul 5, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 5, 9:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 5, 9:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 53 min |
| Jul 5, 10:07 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Jul 5, 10:21 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 5, 10:52 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 5, 11:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 11:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 11:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 5, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Jul 6, 12:28 AM EDT | Special Weather Statement | FFC | Stewart | 47 min |
| Jul 6, 12:45 AM EDT | Special Weather Statement | FFC | Washington | 45 min |
| Jul 6, 12:59 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 6, 1:35 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 40 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 6, 3:50 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jul 6, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 6, 4:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 30 min |
| Jul 6, 5:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 45 min |
| Jul 6, 5:22 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 33 min |
| Jul 6, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| Jul 6, 5:38 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 37 min |
| Jul 6, 5:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 6, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 42 min |
| Jul 6, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 52 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 45 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 48 min |
| Jul 6, 7:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 6, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 36 min |
| Jul 6, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.